I am about to start taking trazodone for depression and panic attacks. I am also taking 0.25 mg's of digoxin for supraventricular tachycardia. I have read that trazodone can cause increased absorption of digoxin. Is it possible to be on both at the same time? Would it solve the problem if my dose of digoxin was lowered to counteract the increased absorption?
According to the manufacturer, increased digoxin levels have been reported in patients also taking trazodone, however, the clinical significance of this interaction is unknown. Please discuss this with your physician to determine if adjusting the dose of either medication would be appropriate.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.